Virginia, 2010

Winter Storm and Winter Weather in Virginia, February 2 to 3, 2010

February 2 to 3, 2010 · NWS LWX · 24 events in 24 counties and zones

Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across northern and central Virginia during late afternoon hours on the 2nd into the early morning hours of the 3rd.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across northern and central Virginia during late afternoon hours on the 2nd into the early morning hours of the 3rd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 2, 12:09 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 2, 12:09 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1209 PM EST TUE FEB 2 2010

.SYNOPSIS...
LOW PRESSURE WILL MOVE SOUTH OF THE AREA LATER THIS AFTERNOON AND
TONIGHT...BRINGING A PERIOD OF SNOW. HIGH PRESSURE WILL BUILD
INTO THE MID ATLANTIC WEDNESDAY INTO THURSDAY. A SIGNIFICANT STORM
SYSTEM MAY IMPACT THE REGION LATE IN THE WEEK OR OVER THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
12Z NAM AND GFS ALONG WITH THE 09Z SREFS OFFERS INCREASED
CONFIDENCE IN SNOWFALL LATE TODAY AND TONIGHT WHICH MAY BE
MODERATE TO HEAVY FOR A PERIOD. FN VECTORS SUGGEST BEST MESOSCALE
BANDING POTENTIAL WILL BE FROM THE CENTRAL SHENANDOAH VALLEY
NORTHEAST THROUGH THE DC/BWI METRO AREA. WE ARE GOING TO UPGRADE
TO A WINTER STORM WARNING IN THIS AREA FOR 3 TO 6 INCHES OF SNOW.
ALSO WILL INCLUDE CALVERT AND ST MARYS IN AN ADVISORY FOR 1 TO 3
INCHES OF SNOW AS ANY RAIN/SNOW MIX WILL SHIFT TO SNOW OVERNIGHT.
PLEASE REFER TO THE WINTER WEATHER MESSAGE FOR DETAILS.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AT 12Z WED...SFC LOPRES WL BE SOMEWHERE IN THE WRN ATLC...WHILE THE
NRN STREAM S/WV WL BE OVR ERN CWFA...ABOUT TO EXIT DELMARVA. HV
ALLWD SCHC ELY MRNG POPS ALNG WRN CHSPK BAY CNTYS IN CASE -SN ACTVTY
LINGERS. HWVR...MUCH OF DAY WL BE INFLUENCED BY NW FLOW PTTN THAT
RSLTS BHD UPA FEATURE. MAY END UP W/ ANTHR INCH OR TWO FOR FVRD
UPSLP AREA. AT THIS PT HV OPTED AGAINST 3RD PD ADVY. INSTEAD...LATER
SHIFTS WL HV THAT LUXURY AFTR SEEING RND 1 PLAY OUT.

DWNSLP E OF MTNS WL PERMIT CLDS TO SCT REST OF AREA...LEADING TO
MOSUN SKIES. WENT A BIT ON THE COOL SIDE OF MOS ENVELOPE OWING TO
ANTICIPATED SNWPACK.

SFC HIPRES BLDS WED NGT-THU. THAT WL LEAD TO DECLINE IN UPSLP SHSN
WED EVNG...AND PTCLDY CONDS WED NGT. SOME INDICTIONS THAT UPR JETMAX
WL BE IN THE NEIGHBORHOOD...SO CI PSBL WHICH CUD INTERRUPT AN OTRW
CLR SKY. XPCTG A MID DECK TOO BY THU AFTN AS RTN FLOW WAA SETS UP...
SO WL BE FCSTG INCRSG CLDS...SPCLY ACRS CENTRL VA-PTMC HIGHLANDS.

DIDNT GO ON A LIMB FOR TEMPS WED NGT-THU NGT. GNLY STUCK CLOSE TO
MOS. SOME DIFFS NOTED TMRW NGT MIN-T...LKLY OWING TO DEGREE OF
CLDCVR/DCPLG WNDS. CI SHUDNT HV A LRG IMPACT THERE...AND THE LWR END
FVRD.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
NXT LOPRES TO AFFECT CWFA FRI-SAT. GDNC HAS BEEN RELATIVELY
CONSISTENT ON ITS OCCURANCE. RUN TO RUN DETAIL CHGS CAN BE XPCTD
THIS FAR OUT...AND INDEED THAT IS HPPNG. BUT...AN OFFSHR TRACK WUD
ENSURE THAT PTYPE WUD MAINLY BE SNW. BUT...ONE OF THOSE DETAILS TO
PONDER WUD BE TRACK-- TOO CLOSE WUD INTRODUCE RASN LINE...TOO FAR
OUT WUD LIMIT QPF. ATTM...THERE/S ENUF EVIDENCE TO AT LEAST PLACE A
MNTN IN HWO.

PLUNGING HGTS BHD SYSTM SUGGESTS THAT CWFA WL BE IN FOR A COLD
STRETCH LASTING INTO ELY NXT WK. THAT WUD ALSO SUGGEST UPSLP SHSN
POTL...ANTHR DETAIL WHICH CAN BE IRONED OUT IN DUE TIME.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
GRADUALLY LOWERING STRATUS DECK THROUGH THE MRNG...WITH MVFR
CIG/VSBY XPCD TO BEGIN BTWN 17Z AND 22Z...STARTING AT KCHO AND
WORKING NEWD TO BALT AREA...AS LIGHT SNOW OVERSPREADS THE TERMINALS.
WITHIN 2-3 HRS OF PRECIP ONSET...CONDS XPCD TO DETERIORATE TO
IFR...AND REMAIN THERE THRU TNGT. WINDS 5 KT OR LESS THRU TNGT.

VFR FLGT CONDS AND LGT WNDS XPCTD WED-THU INVOF HIPRES. NXT STORM
LINGERS FRI-DAY. WUD ANTICIPATE RESTRICTIONS DURING THIS TIME PD...
MOST LKLY DUE TO SNW.

&&

.MARINE...
LGT ELY FLOW XPCD THRU TNGT...WITH LOPRES WELL S OF WATERS. RN/SN
XPCD THIS EVE...AND SHUD CONT OVNGT.

HIPRES BLDS WED...PARKS OHD THU MRNG...AND THEN PUSHES E THU NGT. NO
FLAGS XPCTD THRU THIS PD.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR DCZ001.
MD...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR MDZ009-013.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR MDZ003-
     501-502.
     WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR MDZ004>007-010-011-014.
     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR MDZ016>018.
VA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR VAZ030-031-040-042-050>054-501-502.
     WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR VAZ025>027-
     029-036>039.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR VAZ021-
     028.
     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR VAZ055>057.
WV...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR WVZ053.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR
     WVZ050>052-054-055-501>504.
MARINE...NONE.

&&

SYNOPSIS...PELOQUIN
NEAR TERM...PELOQUIN/SBK
SHORT TERM...HTS
LONG TERM...HTS
AVIATION...SBK/HTS
MARINE...SBK/HTS
Hazardous weather outlook, Feb 2, 12:33 PM EST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1233 PM EST TUE FEB 2 2010

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1233 PM EST TUE FEB 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING IS NOW IN EFFECT MUCH OF THE OUTLOOK AREA...
EXCEPT PORTIONS OF SOUTHERN MARYLAND AND NORTH CENTRAL VIRGINIA...
FOR 3 TO 6 INCHES OF SNOW.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR LATE THIS AFTERNOON
THROUGH TONIGHT FOR 1 TO 4 INCHES OF SNOW. THE ADVISORY INCLUDES LOWER
SOUTHERN MARYLAND...INCLUDING CHARLES...CALVERT AND ST MARYS COUNTIES...
AND THE VIRGINIA COUNTIES OF KING GEORGE...STAFFORD AND SPOTSYLVANIA.

PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.

SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
1233 PM EST TUE FEB 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING IS NOW IN EFFECT FOR MUCH OF THE OUTLOOK
AREA INCLUDING NORTHERN AND CENTRAL MARYLAND...NORTHERN VIRGINIA...
EXTENDING ALONG THE BLUE RIDGE INTO WEST CENTRAL VIRGINIA FOR SNOW OF
3 TO 6.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE REMAINDER OUTLOOK
AREA...INCLUDING MOST OF THE EASTERN WEST VIRGINIA PANHANDLE...
FAR NORTHWEST AND WEST CENTRAL VIRGINIA AND WESTERN AND WEST
CENTRAL MARYLAND. THIS AFTERNOON AND TONIGHT.

PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY FOR THE FAVORED WESTERN
UPSLOPE AREAS.

FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.

SMZ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 winter weather, 11 winter storm. Local standard time, as filed.

Winter Storm, Rappahannock

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Rappahannock forecast zone
Reported by
Trained Spotter
Coordinates
38.685, -78.159 (the zone’s center; the record gives no point)

Snowfall totaled up to 6.5 inches across Rock Mills.

Winter Storm, Culpeper

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Culpeper forecast zone
Reported by
Trained Spotter
Coordinates
38.486, -77.956 (the zone’s center; the record gives no point)

Snowfall totaled up to 5.2 inches near Rixeyville.

Winter Storm, Madison

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Madison forecast zone
Reported by
Trained Spotter
Coordinates
38.414, -78.279 (the zone’s center; the record gives no point)

Snowfall totaled up to 5.9 inches near Haywood.

Winter Storm, Highland

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Highland forecast zone
Reported by
Unknown

Snowfall was estimated to be around five inches across the county.

Winter Weather, Shenandoah

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Shenandoah forecast zone
Reported by
Trained Spotter
Coordinates
38.858, -78.571 (the zone’s center; the record gives no point)

Snowfall averaged around three to four inches across the county.

Winter Weather, Page

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Page forecast zone
Reported by
Trained Spotter
Coordinates
38.620, -78.484 (the zone’s center; the record gives no point)

Snowfall averaged around two to four inches across the county.

Winter Weather, Rockingham

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Rockingham forecast zone
Reported by
Trained Spotter
Coordinates
38.481, -78.872 (the zone’s center; the record gives no point)

Snowfall averaged around two to four inches across the county.

Winter Weather, Augusta

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Augusta forecast zone
Reported by
Trained Spotter
Coordinates
38.109, -78.974 (the zone’s center; the record gives no point)

Snowfall totaled up to four inches in Staunton.

Winter Weather, Nelson

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Nelson forecast zone
Reported by
Trained Spotter
Coordinates
37.787, -78.887 (the zone’s center; the record gives no point)

Snowfall totaled up 2.2 inches near Greenfield.

Winter Weather, Albemarle

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Albemarle forecast zone
Reported by
Trained Spotter
Coordinates
38.029, -78.477 (the zone’s center; the record gives no point)

Snowfall averaged between two and four inches across the county.

Winter Weather, Greene

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
38.298, -78.467 (the zone’s center; the record gives no point)

Snowfall averaged between two and four inches across the county.

Winter Weather, Orange

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Orange forecast zone
Reported by
Trained Spotter
Coordinates
38.246, -78.013 (the zone’s center; the record gives no point)

Snowfall averaged between one and three inches across the county.

Winter Weather, Spotsylvania

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Spotsylvania forecast zone
Reported by
Unknown
Coordinates
38.244, -77.558 (the zone’s center; the record gives no point)

Snowfall was estimated to average around four inches across the county.

Winter Weather, Stafford

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
Stafford forecast zone
Reported by
Trained Spotter
Coordinates
38.421, -77.457 (the zone’s center; the record gives no point)

Snowfall averaged around four inches across the county.

Winter Weather, King George

When
February 2, 2:00 PM EST to February 3, 1:00 AM EST
Where
King George forecast zone
Reported by
Unknown
Coordinates
38.274, -77.156 (the zone’s center; the record gives no point)

Snowfall was estimated to be around four inches across the county.

Winter Storm, Clarke

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Clarke forecast zone
Reported by
Trained Spotter
Coordinates
39.112, -77.997 (the zone’s center; the record gives no point)

Snowfall totaled up to 5.6 inches near Berryville.

Winter Storm, Loudoun

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Loudoun forecast zone
Reported by
Trained Spotter

Snowfall averaged between five and six inches across the county.

Winter Storm, Fairfax

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Fairfax forecast zone
Reported by
Trained Spotter
Coordinates
38.841, -77.291 (the zone’s center; the record gives no point)

Snowfall averaged around five inches across the county.

Winter Storm, Arlington

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Arlington forecast zone
Reported by
Trained Spotter
Coordinates
38.855, -77.106 (the zone’s center; the record gives no point)

Snowfall averaged around five inches across the county.

Winter Storm, Prince William

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Prince William forecast zone
Reported by
Trained Spotter

Snowfall totaled up to 9.5 inches near Gainesville.

Winter Storm, Northern Fauquier

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Northern Fauquier forecast zone
Reported by
Trained Spotter
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snowfall averaged around five inches across the northern part of the county.

Winter Storm, Southern Fauquier

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Southern Fauquier forecast zone
Reported by
Trained Spotter
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snowfall averaged around five inches across the southern part of the county.

Winter Weather, Frederick

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Frederick forecast zone
Reported by
Trained Spotter
Coordinates
39.195, -78.213 (the zone’s center; the record gives no point)

Snowfall averaged around four inches across the county.

Winter Weather, Warren

When
February 2, 5:00 PM EST to February 3, 4:00 AM EST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
38.909, -78.207 (the zone’s center; the record gives no point)

Snowfall averaged around four inches across the county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2010Every state in 2010This day in weather historyWarnings in Virginia, February 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214094, 214095, 214096, 214097, 214100, 214103, 214104, 214105, 214106, 214107, 214108, 214109, 214110, 214111, 214112, 214087, 214088, 214089, 214090, 214091, 214092, 214093, 214099, 214101.